# SDR DHL2003805539

- Difficulty date: July 29, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING INBD L/E SPLICE PLATE UPPER PART CRACKED 14.000, STA XFS 710.000.  REMOVED CRACKED SPLICE PLATE IAW SRM 51-1-21.  FABRICATED SPLICE PLATE (7075-T6 0.090) IAW SRM 57-1-0 PG 1, SRM 57-3-3 PG 18.  CLEANED, TREATED AND PRIMED AREA AND SPLICE PLATE IAW SRM 51-1-8B.  INSTALLED SPLICE PLATE IAW SRM 51-1-21 PG 1.
